# SDR IPXA2019061743373

- Difficulty date: June 5, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR FR79, -Y1589.5 SEAT TRACK ANGLE IS CRACKEDREPLACED DISCREPANT ANGLE PER UPS EO #A300-5310-72852-A
